Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Cure for acne on face and back

Sir I am suffering from acne problem on my face and back from last one and half years. I have taken allopathic treatment and many power peels. the acne became better till i was taking prescribed antibiotics. But once i stopped the allopathic prescriptions, my face and back is again full of red painful pimples and black acnemarks. Also there is lot of pigmentation, black heads, white heads and dark circles . Yerterday I went for HB test and ESR Test. HB is 11.6 and ESR is 25 mm/hr. Please suggest me what should i do?? I am fed up of treatments and antibiotics.
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  344
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Acne usually takes time to settle.I understand that you have tried various modalities of treatment, but stopping everything at the same time will lead to re occurance.

If you do not want to be on oral antibiotics, you can opt for topical treatment.
Use a face wash specific for oily skin such as neutrogena oil free, use clingard in the morning and Deriva at night.
Do not rub your face and be gentle to your skin.

Please meet your dermatologist for follow up.

Take Care
Answered: Fri, 20 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor